Posted by: almost mad | 2009-01-12

nausia from anxiety

I have constant nausia, I do suffer from anxiety and take cilift. I stopped smoking a month ago and my anxiety is at its highest. I understand that this is withdrawl which is normal but with me already having an anxiety disorder as well as depression, I feel like im going downhill. To make matters worse I eat constantly and my weight has always been an issue for me. I used to be bulimic...or maybe I still am but I dont throw up often at all anymore which is why I have picked up a lot of weight. What can I do. The nausia makes me want to eat more and I know its cause by my anxiety. Am I making sense??? Then the more I eat the more anxious I get about my weight and the more nausious I feel!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Cilift and the whole SSRI family of antidepressants, can also cause nauseam so discus this with your shrink or prescribingn doctor. There is another antidepressant which might help you stop smoking, again, something to be discussed with your doc. Work with your doc to midentify the cause of the nausea and relieve that, rather than just over-eating in response to the nausea ( a response which seems unhelpful in every way ).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Shooee | 2009-01-12

One big snowball effect!
You need to go for the cognitive therapy to teach you how to think differently.

Reply to Shooee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.